Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2011, Volume 274, Pages 10–14 (Mi tm3314)  

This article is cited in 1 scientific paper (total in 1 paper)

On a semicontinuous function

P. S. Novikov, S. I. Adian


Full text: PDF file (119 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2011, 274, 4–8

Bibliographic databases:

UDC: 517.51

Citation: P. S. Novikov, S. I. Adian, “On a semicontinuous function”, Algorithmic aspects of algebra and logic, Collected papers. Dedicated to Academician Sergei Ivanovich Adian on the occasion of his 80th birthday, Trudy Mat. Inst. Steklova, 274, MAIK Nauka/Interperiodica, Moscow, 2011, 10–14; Proc. Steklov Inst. Math., 274 (2011), 4–8

Citation in format AMSBIB
\Bibitem{NovAdi11}
\by P.~S.~Novikov, S.~I.~Adian
\paper On a~semicontinuous function
\inbook Algorithmic aspects of algebra and logic
\bookinfo Collected papers. Dedicated to Academician Sergei Ivanovich Adian on the occasion of his 80th birthday
\serial Trudy Mat. Inst. Steklova
\yr 2011
\vol 274
\pages 10--14
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962932}
\elib{https://elibrary.ru/item.asp?id=16766467}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 274
\pages 4--8
\crossref{https://doi.org/10.1134/S0081543811060022}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000295983200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84912019401}


Linking options:
  • http://mi.mathnet.ru/eng/tm3314
  • http://mi.mathnet.ru/eng/tm/v274/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Atabekyan, L. D. Beklemishev, V. S. Guba, I. G. Lysenok, A. A. Razborov, A. L. Semenov, “Questions in algebra and mathematical logic. Scientific heritage of S. I. Adian”, Russian Math. Surveys, 76:1 (2021), 1–27  mathnet  crossref  crossref  mathscinet  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:410
    Full text:72
    References:78

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021